IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 418 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

An unusual case of capecitabine hyperpigmentation: Is hyperpigmentation a part of hand-foot syndrome or a separate entity?

Vasudevan Biju

Year : 2010| Volume: 42| Issue : 5 | Page no: 326-328

   This article has been cited by
 
1 Une lentiginose aggravée par la capécitabine
Safa Idoudi, Lobna Boussofara, Marwen Belkahla, Nadia Ghariani Fetoui, Najet Ghariani, Colandane Belajouza, Mohamed Denguezli
Therapies. 2021; 76(3): 253
[Pubmed]  [Google Scholar] [DOI]
2

Medication-Induced Oral Hyperpigmentation: A Systematic Review

Nada O Binmadi, Maram Bawazir, Nada Alhindi, Hani Mawardi, Ghada Mansour, Sana Alhamed, Sarah Alfarabi, Sara Akeel, Soulafa Almazrooa
Patient Preference and Adherence. 2020; Volume 14: 1961
[Pubmed]  [Google Scholar] [DOI]
3 Cutaneous reactions to chemotherapeutic drugs and targeted therapies for cancer
Claire Marie Reyes-Habito,Ellen K. Roh
Journal of the American Academy of Dermatology. 2014; 71(2): 203.e1
[Pubmed]  [Google Scholar] [DOI]
4 Anomalies pigmentaires induites par les traitements anticancéreux. Première partie : les chimiothérapies
V. Sibaud,J.-C. Fricain,R. Baran,C. Robert
Annales de Dermatologie et de Vénéréologie. 2013; 140(3): 183
[Pubmed]  [Google Scholar] [DOI]
5 Tongue hyperpigmentation associated with chemotherapy
Majd Alfreijat
Journal of Community Hospital Internal Medicine Perspectives. 2013; 3(3-4)
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow